# SDR WX0A071938

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919604501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1250 LONGERON 29R HAS ELONGATED HOLE.  REMOVED DAMAGE, FABRICATED & INSTALLED FRAME & REPAIR PARTS IAW SRM 53-03 FIG 2.  WORK ACCOMPLISHED ON WO1010836-1006-0108 M301 ITEM 290.
